# SDR DALA2021081804797

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 99,190 hours, 13,997 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1601 -ATB- DUE TO LT GENERATOR FAILURE ON TAKE OFF. GENERATOR RESET PER QRH. UNABLE TO ENGAGE LNAV, VNAV OR AUTO THROTTLES. CORRECTIVE ACTION: FOUND L AOA AND TAT CIRCUIT BREAKER OPEN. INSPECTED WIRING AND RESET C/B. REPLACED LEFT GENERATOR CONTROL UNIT AND K514 (AIR/GND SYS 1).
